# SDR U0GA 202409014384

- Difficulty date: September 7, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N145JW
- Make and model: Skrsky S92A
- Aircraft serial: 920300
- Aircraft time: 3,521 hours, 3,336 cycles
- Engine: Ge CT78A
- Engine time: 3,521 hours, 1,806 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NO #2 ENGINE FIRE LIGHT ILLUMINATED IN FLIGHT 10 MINUTES AFTER TAKE-OFF.  CLEANED ALL ELECTRICAL CONNECTORS ON FLAME DETECTOR AND UPPER DECK.  FIRE LIGHT WENT OFF, TESTED SATISFACTORY. TL-265393-2024
